# SDR ASAA2014041107519

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,333 hours, 8,904 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT CORE FIRE DETECTOR B LOOP HAS TERMINAL LUG DAMAGE, MW0326, REF ASA T/C N8420001.  ACFT GROUNDED. REMOVED AND INSTALLED NEW LUG REF MM 26-11-02. SYS OPS CKS NORMAL REF 26-11-00.
